# SDR SWAA2013090319799

- Difficulty date: September 2, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 16,226 hours, 9,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 411A2212
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN LIGHT BRACKET BROKEN.  R&R LIGHT ASSEMBLY IAW AMM.
